1
Medical Questions > Womens Health > Menstruation Forum

Primolut N- crippling pain in knees, upper legs, hips

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
User Profile
I have been constantly (maybe with a break of not even 24 hours here and there) bleeding from my vagina. I have bleeding for 2.5 to 3 months. I am 26 years old, have 3 children (8,3,1) and am now in a lot of pain.
I was put onto Primolut N on Friday (1 tablet 3x daily) I have developed almost crippling pain in my knees, upper legs, hips, stomach and lower back. but the worst pain is in my knees and upper legs.
I cant not get a gyno appointment until July 24th 2012, is there anything you could tell me??? I am due to have a ultrasound this friday so I hope it will shed some light....... I am so tired and feel as though I am just going to bleed out and die before I even get to see the gyno or something is done.
I have stopped taking the Primolut N as this is the first time I have felt like this and it has only been whilst on Primolut N.
CONCERNED MAJORLY


Did you find this post helpful?
|

User Profile
replied February 27th, 2012
Menstruation Answer A32070
Hi,
Welcome to ehealthforum,
It is difficult to comment on the cause for the symptoms that you describe without examining you. Consider visiting an Urgent care center or Emergency room for further evaluation at the earliest if the symptoms are worsening. Stop taking the prescribed pills if the symptoms have got worse and report to your treating gynecologist for urgent follow-up evaluation. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding and your symptoms and regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.